# SDR UPS97822656

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING UPPER FUEL TANK ACCESS DOUBLER, PANEL 505F, LAND OB CORNER DOUBLER CRACKED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-2-1 FIG 36 AND DHC SK-818-082 (REF UPS ENRG FILE NR DC8-57- 0770.)
